SOME REMARKS ON THEOREMS OF A.ANJANEYULU

URI http://repository.tsuyama-ct.ac.jp/metadata/238
FulltextURL
Title
SOME REMARKS ON THEOREMS OF A.ANJANEYULU
Author
著者 本元 基司
著者(別表記) Hongan Motoshi
Abstract

In § 1 of this paper, we extend the notions defined in [1] and [2], and note some relatiofiships among them. In §2, we give characterizations of primary semigroups and give a generalization of a theorem of A.Anjaneyulu [1, Theorem 2]. And in §3, we treat completely π-regular elementsin semigroups and extend the results obtained in [2
] and [3].

Subject
410 Mathematics
Publish Date
1996-02-20
Publication Title
津山工業高等専門学校紀要
Publication Title Alternative
Bulletin of Tsuyama Naitional College of Technology
Volume
37
Start Page
1
End Page
4
ISSN
0287-7066
NCID
AN00149351
Publisher
津山工業高等専門学校
Official URL
Contents Type
Departmental Bulletin Paper
language
Japanese
File Version
publisher